Issue
Volume 6, Number 2

Articles in the Issue:

Regular Articles:
Ying-xian Wang and Guan-quan Zhang
On The Stability Of Finite-Difference Schemes Of Higher-Order Approximate One-Way Wave Equations
J. Comp. Math., 6 (1988), pp. 97-110. Abstract
pdf
Full Article

Lie-heng Wang
A New Quadrilateral Element Approximation To The Stationary Stokes Problem
J. Comp. Math., 6 (1988), pp. 111-120. Abstract
pdf
Full Article

P. K. Subramanian
Fixed Point Methods For The Complementarity Problem
J. Comp. Math., 6 (1988), pp. 121-130. Abstract
pdf
Full Article

Ji-guang Sun
Sensitivity Analysis Of Multiple Eigenvalues (II)
J. Comp. Math., 6 (1988), pp. 131-141. Abstract
pdf
Full Article

Wen-zhuang Gui
Hierarchical Elements, Local Mappings And The H-P Version Of The Finite Element Method (II)
J. Comp. Math., 6 (1988), pp. 142-155. Abstract
pdf
Full Article

You-qian Huang and Guo-qiang Han
Asymptotic Expansions Of The Cubic Spline Collocation Solution For Second-Order Ordinary Differential Equations
J. Comp. Math., 6 (1988), pp. 156-163. Abstract
pdf
Full Article

Chun-wang Li and Meng-zhao Qin
A Symplectic Difference Scheme For The Infinite Dimensional Hamilton System
J. Comp. Math., 6 (1988), pp. 164-174. Abstract
pdf
Full Article

Lan-chieh Huang and Jian-xiong Shen
Numerical Solution Of The Incompressible Navier-Stokes Equations With Singular Perturbation Considerations
J. Comp. Math., 6 (1988), pp. 175-192. Abstract
pdf
Full Article